# SDR DALA2016042503298

- Difficulty date: April 24, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 67,881 hours, 50,442 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY SIGNS FROM SEAT ROW 31 TO THE AFT CABIN INOPERATIVE.  WIRES FOR LIGHT FIXTURE L2-845 WERE FOUND SHORTING TO A CLAMP.  THE WIRES WERE REPAIRED AND THE CLAMP WAS REPLACED.  THE LIGHTS CHECKED OK.
